PRIMES is in P

Agrawal, Manindra ; Kayal, Neeraj ; Saxena, Nitin (2004) PRIMES is in P Annals of Mathematics, 160 (2). pp. 781-793. ISSN 0003-486X

Full text not available from this repository.

Official URL:

Related URL:


We present an unconditional deterministic polynomial-time algorithm that determines whether an input number is prime or composite.

Item Type:Article
Source:Copyright of this article belongs to Princeton University and the Institute for Advanced Study.
ID Code:122755
Deposited On:12 Aug 2021 13:26
Last Modified:12 Aug 2021 13:26

Repository Staff Only: item control page